Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 297, NWS Atlanta, GA

July 23, 2017Bleckley County, Dodge County, Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 23, 2017, 6:19 PM EDT for Bleckley County, Dodge County, Laurens County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2017, 6:19 PM EDT (22:19 UTC)
Expired
Jul 23, 2017, 6:45 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA

The radar

The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:30 PM EDTHAIL 0.7Rowland, GAPUBLIC REPORTED DIME SIZED HAIL AT ROWLAND CHAPEL ON E CHICKEN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1381 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

647 
WUUS52 KFFC 232219
SVRFFC
GAC023-091-175-232245-
/O.NEW.KFFC.SV.W.0297.170723T2219Z-170723T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
619 PM EDT SUN JUL 23 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  West central Laurens County in central Georgia...
  North central Dodge County in central Georgia...
  Northeastern Bleckley County in central Georgia...

* Until 645 PM EDT

* At 618 PM EDT, a severe thunderstorm was located over Rowland, 
  and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Chester, Dexter, Dudley, Rentz, Montrose, Goldsboro, Rebie and
  Rowland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and frequent cloud-to-ground lightning 
is occurring with this storm. Move indoors immediately. Lightning is 
one of nature's leading killers. Remember, if you can hear thunder, 
you are close enough to be struck by lightning.

If you see wind damage, hail or flooding, wait until the storm has 
passed and then call the National Weather Service toll free at 1 8 6 
6 7 6 3 4 4 6 6, or tweet us your report at NWSATLANTA.

&&

LAT...LON 3232 8314 3243 8330 3258 8321 3254 8306
      3241 8295
TIME...MOT...LOC 2218Z 220DEG 2KT 3244 8317 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
970 
WWUS52 KFFC 232238
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
638 PM EDT SUN JUL 23 2017

GAC023-091-175-232247-
/O.EXP.KFFC.SV.W.0297.000000T0000Z-170723T2245Z/
Laurens GA-Dodge GA-Bleckley GA-
638 PM EDT SUN JUL 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAURENS...NORTH
CENTRAL DODGE AND NORTHEASTERN BLECKLEY COUNTIES WILL EXPIRE AT 645
PM EDT...
                
The storm which prompted the warning has weakened below severe 
limits and no longer poses an immediate threat to life or property, 
therefore, the warning will be allowed to expire. However, dime size 
hail, gusty winds up to 40 MPH and very heavy rain are still likely 
with this thunderstorm.

To report severe weather, contact your nearest law enforcement 
agency. They will relay your report to the National Weather Service 
Peachtree City.

LAT...LON 3232 8314 3243 8330 3258 8321 3254 8306
      3241 8295
TIME...MOT...LOC 2237Z 220DEG 2KT 3245 8316 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:08 PM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jul 23, 3:08 PM EDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
308 PM EDT Sun Jul 23 2017

.SHORT TERM /Tonight through Monday Night/...
Recent analysis of afternoon water vapor imagery reveals a mid level
synoptic pattern over the CONUS characterized by a persistent ridge
over the western US...and an amplifying cyclonic flow regime over
the eastern US. The most notable feature east of the Rockies is a
southeastward moving shortwave trough over the western Great Lakes.
MEanwhile at the sfc...a weak sfc front extended roughly from the
Great Lakes S/SW through IN,IL, MO, and AR...with a weak trough
extending down the Piedmont of the Carolinas into Georgia.

Rest of today and tonight: Forecast is complicated by numerous
outflow boundaries and convectively induced perturbations in the
mean flow. This morning's MCS over KY has diminished...although
its outflow boundary has helped several complexes develop over
eastern TN and western NC. Think highest concentration of
convective coverage will be across north Georgia where any larger
scale outflow could be influenced by orographic processes and
perhaps the weak sfc trough. Nonetheless...with MLCAPE between
2000-3000J/Kg across the entire CWA...storms could pop up
anywhere. Downburst winds the main threat with low level lapse
rates over 7C/km and PWs near 2 inches. The HRRR has been
consistent in showing redevelopment across KY/TN towards sunset
tonight /likely influenced by morning MCS and the weak front/. It
is possible some of this convection could impact far north Georgia
after midnight...though confidence is low given time of day and
weak flow. Showing slight POPs for now to reflect this
possibility...with a diminishing trend towards sunrise.

Much of the same story for Monday as sfc troughing continues and
Great Lakes shortwave moves into New England. Aforementioned weak
front will likely be closer to the state...but still far enough away
to not have a profound impact on convective initiation. Forecast
will be complicated again by outflow boundaries and convectively
induced perturbations in the mid levels. All things
considered...trend should still remain largely diurnally driven.

Temps will be hot...and it will be humid.

Kovacik

.LONG TERM /Tuesday through Sunday/...
No major changes to the long term from the previous forecast. A weak
trough of low pressure will remain over the CWA early in the long
term. This will develop into a closed low over Georgia by Wednesday
and as the H5 ridge builds over the middle of the country, this will
push the low out of Georgia however there are discrepancies in the
models as to how much moisture will be pushed out as well. Due to
this will maintain pops across the CWA for the latter half of the
week. The next short wave will move out of the upper plains and
toward the CWA toward next weekend increasing the chances of precip
late in the week and next weekend. Temperatures will remain at or
near climate norms through the long term.

17

&&

.AVIATION...
18Z Update...
Typical summertime trends expected through this TAF cycle.
Convection has developed over the large majority of the CWA...with
either -SHRA or -TSRA in the general vicinity of all sites.
Expect coverage of storms to increase over the next several hours
before dissipating...with the threat for several strong wet
microbursts through sunset. Some mid level convective debris may
linger through the overnight hours before gradual clearing
commences and the diurnally driven cu field develops mid Monday
morning. Some fog could be possible Monday morning should heavy
downpours occur towards sunset...but coverage nor confidence high
enough to mention in TAFs. Storms will develop again Monday
afternoon. Opted to keep winds almost due west to perhaps slightly
northwest generally less than 10kts.

//ATL Confidence...18Z Update...
High on all forecast elements.

Kovacik

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  91  73  91 /  40  50  40  40
Atlanta         75  89  74  89 /  40  50  40  50
Blairsville     69  85  67  87 /  50  50  40  40
Cartersville    73  88  72  89 /  40  50  40  40
Columbus        75  92  75  88 /  40  50  40  60
Gainesville     74  88  73  89 /  40  50  40  40
Macon           75  92  74  90 /  40  50  40  50
Rome            72  89  73  90 /  40  50  40  40
Peachtree City  73  90  72  88 /  40  50  40  50
Vidalia         76  92  74  90 /  40  50  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Kovacik
LONG TERM....17
AVIATION...Kovacik
Hazardous weather outlook, Jul 23, 4:36 AM EDT, 13 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
436 AM EDT Sun Jul 23 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
436 AM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered showers and thunderstorms are expected across north and
central Georgia this afternoon and evening. A few strong to
severe thunderstorms will be possible. The main hazards with any
storms that develop will be strong gusty winds, heavy rainfall,
frequent lightning, and small hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered thunderstorms are possible each day mainly in the
afternoon and evening...a few storms could be strong to
severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 23, 5:18 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
518 PM EDT SUN JUL 23 2017

GAZ008-009-015-016-232145-
Union GA-Towns GA-White GA-Lumpkin GA-
518 PM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...EASTERN TOWNS...
WHITE AND NORTHEASTERN LUMPKIN COUNTIES UNTIL 545 PM EDT...

At 517 PM EDT...a line of strong thunderstorms extended from Tate
City to near Anna Ruby Falls to west of Helen. These storms were
nearly stationary.

  HAZARD...40 mph wind, dime sized hail, frequent lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Blue Mountain Shelter, Titus, Mountain Scene, Woods Hole
Shelter, Low Gap Shelter, Camp Coleman Lake, Vogel State Park, Anna
Ruby Falls, Plum Orchard Gap Shelter, Smithgall Woods Conservation
Are, Porter Springs, Turners Corner, Blood Mountain Shelter, Sautee
and Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3497 8355 3495 8355 3494 8360 3492 8359
      3491 8363 3488 8366 3482 8365 3480 8368
      3476 8363 3469 8364 3466 8366 3462 8364
      3460 8364 3458 8395 3476 8397 3486 8374
      3499 8370
TIME...MOT...LOC 2117Z 309DEG 4KT 3495 8355 3475 8365 3473 8382

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 23, 5:35 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
535 PM EDT SUN JUL 23 2017

GAZ097-109-232215-
Laurens GA-Dodge GA-
535 PM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAURENS AND NORTHERN
DODGE COUNTIES UNTIL 615 PM EDT...

At 534 PM EDT...a strong thunderstorm was over Rentz and Cadwell.
This storm was nearly stationary.

  HAZARD...40 mph wind, pea sized hail, frequent lightning and
           very heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dexter, Cadwell, Rentz, Harlow, Plainfield and Cedar Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3231 8316 3251 8301 3243 8279 3227 8285
      3217 8302
TIME...MOT...LOC 2134Z 305DEG 3KT 3236 8301

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 23, 5:37 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
537 PM EDT SUN JUL 23 2017

GAZ083-095-096-107-232215-
Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
537 PM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
NORTHWESTERN BLECKLEY...SOUTHERN TWIGGS AND NORTHWESTERN PULASKI
COUNTIES UNTIL 615 PM EDT...

At 536 PM EDT...a strong thunderstorm was over Magnolia. This storm
was nearly stationary.

  HAZARD...40 mph wind, pea sized hail, frequent lightning and
           very heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cochran, Hawkinsville, Royal, Coley Station, Tarversville, the
Ocmulgee Public Fishing Area, Paulk, Cary, Porter and Magnolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3242 8360 3254 8360 3259 8348 3256 8326
      3238 8334 3229 8354
TIME...MOT...LOC 2136Z 305DEG 3KT 3246 8348

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 23, 6:02 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT SUN JUL 23 2017

GAZ076-086-232245-
Jefferson GA-Emanuel GA-
602 PM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON AND
NORTHERN EMANUEL COUNTIES UNTIL 645 PM EDT...

At 601 PM EDT...a strong thunderstorm was over Moxley, moving east
at 15 mph.

  HAZARD...40 mph wind, dime sized hail, frequent lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Louisville, Wadley, Bartow, Midville, Summertown, Three Points,
Moxley and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3274 8226 3282 8252 3286 8252 3288 8251
      3292 8251 3294 8253 3300 8252 3306 8229
      3293 8227 3284 8232 3283 8230 3283 8226
      3281 8221 3281 8219
TIME...MOT...LOC 2201Z 279DEG 11KT 3291 8239

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jul 23, 6:06 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
606 PM EDT SUN JUL 23 2017

GAZ083-095>097-107-109-232300-
Houston GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
606 PM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...LAURENS...
BLECKLEY...NORTHWESTERN DODGE...SOUTHERN TWIGGS AND NORTHERN PULASKI
COUNTIES UNTIL 700 PM EDT...

At 604 PM EDT...strong thunderstorms extended from near Rentz to
Rowland to near Magnolia. These storms were nearly stationary.

  HAZARD...Up to 40 mph wind, frequent lightning and very heavy
           rain.

  IMPACT...Heavy rain will cause temporary flooding of roadways and
           low-lying areas as well as rising water on creeks and
           streams. Expect minor damage to tree limbs and blowing
           around of light, unsecured objects.

Some locations in the path of these storms include
Dublin, Cochran, Eastman, Hawkinsville, Chester, Dexter, Dudley,
Cadwell, Rentz, Dubois, Tarversville, Plainfield, Empire, Cedar
Grove, Mobley Crossing, Roddy, Baileys Park, Rowland, Royal and
Ocmulgee Public Fishing Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3253 8306 3259 8352 3250 8363 3228 8357
      3220 8328 3218 8292 3231 8285 3246 8283
TIME...MOT...LOC 2204Z 111DEG 4KT 3236 8301 3241 8319 3244 8351

WIND...40MPH
Special weather statement, Jul 23, 6:15 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT SUN JUL 23 2017

GAZ019-020-030-031-041-232300-
Polk GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
615 PM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTHEASTERN
HARALSON...SOUTHERN BARTOW...NORTHWESTERN PAULDING AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 700 PM EDT...

At 615 PM EDT...a line of strong thunderstorms was along a line
extending from Euharlee to Aragon to near Felton...and moving
southeast at 5 mph.

  HAZARD...40 mph wind, dime sized hail, frequent lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cartersville, Buchanan, Rockmart, Euharlee, Emerson, Aragon,
Kingston, Braswell, Taylorsville, Yorkville, Fish Creek, Eubank Lake,
Antioch, Van Wert, Seney, Draketown, Felton and Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3412 8516 3424 8494 3420 8469 3398 8491
      3381 8501 3381 8505 3374 8505 3371 8507
      3371 8508 3382 8525
TIME...MOT...LOC 2215Z 295DEG 5KT 3413 8492 3406 8507 3386 8515

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 3:38 PM EDTSpecial Weather StatementFFCToombs37 min
Jul 23, 3:47 PM EDTSpecial Weather StatementFFCBleckley, Twiggs43 min
Jul 23, 4:43 PM EDTSpecial Weather StatementFFCWheeler47 min
Jul 23, 5:14 PM EDTSpecial Weather StatementFFCJohnson46 min
Jul 23, 5:18 PM EDTSpecial Weather StatementFFCWhite27 min
Jul 23, 5:35 PM EDTSpecial Weather StatementFFCLaurens40 min
Jul 23, 5:37 PM EDTSpecial Weather StatementFFCBleckley38 min
Jul 23, 6:02 PM EDTSpecial Weather StatementFFCJefferson43 min
Jul 23, 6:06 PM EDTSpecial Weather StatementFFCBleckley, Laurens54 min
Jul 23, 6:15 PM EDTSpecial Weather StatementFFCPolk45 min
Jul 23, 6:47 PM EDTSpecial Weather StatementFFCCobb43 min
Jul 23, 6:51 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Jackson39 min
Jul 23, 6:58 PM EDTSpecial Weather StatementFFCOglethorpe47 min
Jul 23, 7:12 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson26 min
Jul 23, 7:21 PM EDTSpecial Weather StatementFFCHaralson39 min
Jul 23, 7:24 PM EDTSpecial Weather StatementFFCGwinnett51 min
Jul 23, 7:29 PM EDTSpecial Weather StatementFFCJackson, Madison46 min
Jul 23, 7:33 PM EDTSpecial Weather StatementFFCButts, Lamar, Monroe, Spalding42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.